# SDR MK1Y20210221029

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR EXTERNAL FUSELAGE SKIN BETWEEN STA 287 – STA 406, STR - 1R/4R, AND STA 266 – STA 348, STR 5R-7R, (SECTION 41).  MULTIPLE BLEND OUTS AND LIGHTNING STRIKES WERE FOUND ON EXTERNAL FUSELAGE SKIN BETWEEN STA 287-406 STR 1R-4R AND STA 266 – STA 348, STR 5R-7R, (SECTION 41).  THE BLEND OUT A FALL CLOSE TO RIVETED AREA (LESS THAN 2D) AND DOES NOT MEET SRM ALLOWABLE DAMAGE REQUIREMENTS.  THESE BLEND OUTS AND LIGHTNING STRIKES ALSO DO NOT MEET SRM REQUIREMENT OF NO REPAIR ZONE PER SRM 53-00-01 FIG 101 ALLOWABLE DAMAGE 2.  THE SKIN IS MADE FROM 0.063" 2024-T3 CLAD ALUMINUM CHEM MILLED OR MACHINED TO 0.056" MIN, THE EXISTING BLEND OUTS ARE COMMON TO DIFFERENT THICKNESS AREAS.
